# SDR AALA20150829004

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 47,760 hours, 7,591 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: AAP2954
- Part serial: 2074
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

G1 GALLEY COFFEE MAKER NR 1, SPARKS & POPPED ITS ASSOCIATED CB.  R & R COFFEE MAKER IAW AMM 25-32-00.
